MAUDE Adverse Event Report: ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE

ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE
Model Number 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/18/2024, it was reported by a facility representative via sems-06543064 that an ar-3355-4050 scope got nicked by a shaver and was damaged.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3355-4050 serial/batch number 1921519 was received for evaluation.The visual evaluation revealed that the shaft's tip was damaged.According to the complaint, "the scope was nicked by a shaver and subsequently damaged." the observed failure is most likely due to misuse by the end user.

Brand Name
4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19316037
Report Number1220246-2024-03271
Device Sequence Number6358522
Product Code GCJ
UDI-Device Identifier00888867405851
UDI-Public00888867405851
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K233451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Device Catalogue NumberAR-3355-4050
Device Lot Number15174654
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown